Document Type


Publication Date


Source Citation

Zhang, Xiao-Dong., &Luo, Rong. (2002). Upper Bound For The Non-Maximal Eigenvalues Of Irreducible Nonnegative Matrices. Czechoslovak Mathematical Journal, 52(3), 537-544.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.